# SDR AALA20160812008

- Difficulty date: August 8, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 47,555 hours, 19,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Bs 917-925
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 917 BETWEEN STRINGERS 21 AND 22L FOUND CORRODED.  REPAIRED THE SKIN IAW EA 262625.
